# SDR CA100209003

- Difficulty date: January 23, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Pwc PW306C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) LOW OIL PRESSURE/IFSD DURING CRUISE, THE OIL PRESSURE DROPPED BELOW 20 PSI AND THE CREW ELECTED TO SHUT THE ENGINE DOWN.  AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED.  INSPECTION OF THE ENGINE IDENTIFIED AN OIL LEAK AT THE ALTERNATOR SEAL.  MFG RECOMMENDS THE SDR BE CLOSED ON THE BASIS OF THE FOLLOWING INFORMATION.  (TC 20100209003)
